# SDR A6WA201140001

- Difficulty date: December 21, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 17,484 hours, 16,586 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RBL 27 AND 36, 484 CLIPS CRACKED.  R & R CLIP AT FS 484, RBL 36 IAW REO 601R-53-41-059, REV B.  REF TO WO 51981/1000/0042 FOR REPLACEMENT OF FS484, RBL 27 CLIP.
